# SDR CA070803011

- Difficulty date: June 15, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt
- Part number: MS949034
- Condition: Sheared
- Location: Reduction Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON CLIMB, ENGINE OIL PRESSURE WAS SEEN TO FALL TO ZERO AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED A SHEARED 1ST STAGE REDUCTION GEAR CARRIER BOLT. (TC NR 20070803011)
